I haven't tried and never will as it increases blood pressure. If you wish to increase your libido naturally think about Maca a natural hormone balancer from Peru. YOu can buy it in your health shop in capsules or powder. Also if your libido is low maybe you need to get your hormone levels checked. Sometimes during the monthly cycle if menstruating your libido is low it is natures way to take a break. Good luck!
I work in a compounding pharmacy and we compound different types of replacement hormones that help with libido. There is also a cream, we havent ever compounded it but its supposidly very good, and many OB/GYN's recommend it. Its called Scream Cream (Dream Cream), is suppose to be the equivelant of viagra but for women. I am not saying this is what you need, but get your hormone levels checked and if they are normal and you dont need hormone replacement therapy, I would definately ask about Scream Cream if you have a Compounding Pharmacy in your area.
Heres some info on it if you are interested, I think its around $30-$40.
Thank you for your info and comments. I'm a 40-year-old woman (turned 40 in March and my husband will be 46 in August)whose husband was recently prescribed some blood pressure meds. Our doc said he may have some erectile desfunction issues which he has not had. In the past year he has been taking the meds however the doctor at the time gave him some "free" samples of the Viagra pills so we (my husband has tried the pill a couple times and it "works" but we were not having any problems)were or more like I was wondering and had heard that women have taken their husband's pills and had great results. However my hubby thinks that's all talk and that these Viagra pills are designed for men's bodies (testerone)etc., only. So, that's my question: is it safe for a healthy, 5'5" 135-pound 40-year-old woman with no health problems other then a rapid heart-rate that I'm taking meds for (Atenolol)and Hypo-Thyroid (been taking Synthorid for 15 years)and acid-reflux (prilosec once a day)to take the husband's Viagra once in a while--just for kicks? To see if it may increase my desire...
Please give me your views, comments and experiences.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.